Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2002 | Volume: 2 | Issue: 12 | Page No.: 1124-1127
DOI: 10.3923/jas.2002.1124.1127
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Convergence of Pseudospectral Method for Solving Navier-Stokes Equations

Abdur Rashid

Abstract:
In this paper a new kind of Pseudospectral scheme is constructed for the Unsteady Navier-Stokes equations. This method easily deal with nonlinear terms and saves computational time. The generalized stability of the scheme is analyzed and the convergence is proved. Numerical results are presented also.
PDF References Citation Report Citation
How to cite this article:

Abdur Rashid , 2002. Convergence of Pseudospectral Method for Solving Navier-Stokes Equations. Journal of Applied Sciences, 2: 1124-1127.

DOI: 10.3923/jas.2002.1124.1127

URL: https://scialert.net/abstract/?doi=jas.2002.1124.1127

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom